PLEASE HELP ME! I was in a horrific car accident after a night of drinking heavily while on 100 MG. of PROZAC. Do you have any information on Prozac & Alcohol use?
My accident happened the morning after the drinking. I had no idea that I was impaired! I would not have driven, luckily no one else was hurt but myself.
I was told that Prozac does not allow the alcohol to break down in your liver~~does anyone have any information on this.
Does anyone know anything about PROZAC & ALCOHOL? Side Effects?
Please respond as I am facing serious charges due to the accident. I would also like you to know that I had not drank in quite sometime, and am a current AA member. Your help would be greatly appreciated. Thank you, Kindly.
I was under a Dr. supervision and had been on that amount (100 mg>) for the past 8 months. Could you please tell me where I could get more information on the reaction of prozac mixed w/alcohol? Also, does prozac make your alcohol content higher due to the way it interferes with the process of alcohol?
100 MG of Prozac is enough to f*&^% up an Elephant! Who on earth prescribed this dosage to you? I think yourself? My advice to you is to seek medical help and adjust that unreal dose. Sorry about your accident.
P.S I have been on Prozac for 5 years and have drank moderately from time to time. I think it was the alcohol combined with 100 MG that chewed you up and spit you out. For legal reasons I would not mention that dosage you took, you will get little to no sympathy from a judge because you overmedicated.
I was recently diagnosed with some depression, and my doctor wants to put me on Prozac. I've had a transplant (20 years ago this past June), I'm diabetic, high blood pressure, asthma, and have high cholesterol.
With all the medicines I'm on, I'm nervous about taking Prozac because I'm not sure of the interractions with my meds. She told me to think about it, and if I agree to take Prozac, she would give me a prescription.
I'm also nervous about taking a medication I'm unfamiliar with. I want to know, if I don't want to take it after awhile, would I be able to go off of it, or is this something I have to take for the rest of my life.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.